MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB CAMERA HEAD NON-AC HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. RFB CAMERA HEAD NON-AC HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72200561F
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that the camera head was not working, it was connected and nothing happened.No case was involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.Visual inspection of the returned device noted film on the lens.Functional evaluation of the device did not reveal any malfunction.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.Additional information in e1, e2, e3 and g2.

Brand Name
RFB CAMERA HEAD NON-AC HD560H
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11165023
Report Number1643264-2021-00134
Device Sequence Number19763029
Product Code GCJ
UDI-Device Identifier03596010608710
UDI-Public03596010608710
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200561F
Device Catalogue Number72200561F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1